# SDR SIMA201804194002

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 14525893001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ARE CARGO DOOR CUT OUT ON TEE FITTING AT FRAME 65 AND STRINGER 16L.  REMOVED AND REPLACED THE TEE FITTING IAW SRM 51-40-02 AND CPM 51-21-04.
